# SDR UPS803308

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vanes
- Part number: 5701446
- Condition: Delaminatation
- Location: Lt/Rt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND NR 3 LEFT AND RIGHT FLAP VANES DELAMINATED.  REPLACED VANE ASSYS PER MM 27-51-14.
